# SDR AALA20030436

- Difficulty date: February 28, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - AFT LOWER SUPPORT BETWEEN MLG WHEEL WELL CRACKED, LEFT SIDE, FS 977.  REPLACED CRACKED PART WITH NEW PART CPN NR 4057240.  INSTALLED PER SRM 51-30-2, SRM 51-30-5, TREATED PART PER SRM 51-10-3.  (M)
